Skip to Main content Skip to Navigation


hal-00706678v1  Journal articles
O. Zindy. Upper limits of Sinai's walk in random scenery
Stochastic Processes and their Applications, Elsevier, 2008, 118 (8), pp.981-1003
hal-00443721v1  Journal articles
O. ZindyN. EnriquezC. Sabot. Aging and quenched localization for one-dimensional random walks in random environment in the sub-ballistic regime
Bulletin de la société mathématique de France, Société Mathématique de France, 2009, 137 (3), pp.423-452
...
tel-00158859v1  Theses
Olivier Zindy. Random walks in random environment on Z: localization studies in the recurrent and transient cases
Mathematics [math]. Université Pierre et Marie Curie - Paris VI, 2007. English
...
hal-00105215v2  Journal articles
Olivier Zindy. Upper limits of Sinai's walk in random scenery
Stochastic Processes and their Applications, Elsevier, 2008, 118, pp.981-1003
hal-00705747v1  Journal articles
O. Zindy. Scaling limit and aging for directed trap models
Markov Processes And Related Fields, Polymat Publishing Company, 2009, 15, pp.31-50
hal-00446179v1  Journal articles
O. ZindyN. EnriquezC. Sabot. Limit laws for transient random walks in random environment on $\z$
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2009, 59 (6), pp.2469-2508
hal-00707215v1  Journal articles
C. ZhengG. Peccati. Multi-dimensional Gaussian fluctuations on the Poisson space
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2010, 15 (48), pp.1487-1527
...
tel-00648611v1  Theses
Cengbo Zheng. Multi-dimensional "Malliavin-Stein" method on the Poisson space and its applications to limit theorems
Probability [math.PR]. Université Pierre et Marie Curie - Paris VI, 2011. English
hal-01504760v1  Journal articles
Lorenzo ZambottiMauro Mariani. {\it Large deviations for the empirical measure of heavy tailed Markov renewal processes}
Advances in Applied Probability, Applied Probability Trust, 2016, 48 (3), pp.648-671
hal-00300427v1  Journal articles
L. Zambotti. A conservative evolution of the Brownian excursion
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, 13 (37), pp.1096-1119
hal-00707745v1  Journal articles
L. ZambottiJ. Buzzi. Mean mutual information and symmetry breaking for finite random fields
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2012, 48 (2), pp.343-367. ⟨10.1214/11-AIHP416⟩
hal-00415335v1  Journal articles
L. ZambottiL. AmbrosioG. Savaré. Existence and stability for Fokker–Planck equations with log-concave reference measure
Probability Theory and Related Fields, Springer Verlag, 2009, 145 (3-4), pp.517-564
hal-01023963v1  Book sections
L. Zambotti. L'équation de Kardar-Parisi-Zhang (d'après Martin Hairer)
Séminaire Bourbaki, Volume 2012/2013, Société Mathématique de France, pp.251-269, 2014, Astérisque n. 361
hal-00300425v1  Journal articles
L. Zambotti. Fluctuations for a conservative interface model on a wall
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2008, 4, pp.167-184
hal-01725285v1  Books
Lorenzo Zambotti. Random Obstacle Problems
Springer, 2181, 2017, École d'Été de Probabilités de Saint-Flour, 978-3-319-52096-4. ⟨10.1007/978-3-319-52096-4⟩
hal-00232688v1  Journal articles
Marc yorBernard RoynetteJoseph Najnudel. A remarkable σ-finite measure on C(R+, R) related to many Brownian penalisations
Comptes Rendus. Mathématique, Académie des sciences (Paris), 2007, 345 (8), pp.459-466. ⟨10.1016/j.crma.2007.09.015⟩
hal-00595043v1  Journal articles
Marc yorJ.-y. yen. Call option prices based on Bessel processes
Methodology and Computing in Applied Probability, Springer Verlag, 2011, 13 (2), pp.329-347. ⟨10.1007/s11009-009-9151-5⟩
hal-00093273v1  Journal articles
Marc yorB. RoynetteP. Vallois. Asymptotics for the distribution of lengths of excursions of a d-dimensional Bessel process (0 < d < 2)
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2006, 343 n.3, pp.201-208
hal-00128805v1  Book sections
Marc yorL. Gallardo. Some remarkable properties of the Dunkl martingales
M. Emery, M. Yor. Séminaire de probabilités XXXIX. In Memoriam Paul-André Meyer, Springer, pp.337-356, 2006, Lecture Notes in Mathematics n°1874
hal-00109983v1  Book sections
Marc yorG. Peccati. Hardy's inequality in $L^2([0,1]$ and principal values of Brownian local times
L. Horvath, B. Szyszkowicz. Asymptotic Methods in Stochastics, Festschrift for Miklós Csörgo, American Mathematical Society, pp.49-74, 2004, Fields Institute Communications, n° 44
hal-00141360v1  Journal articles
Marc yorH. GemanD.B. Madan. Probing option prices for information
Methodology and Computing in Applied Probability, Springer Verlag, 2007, 9 (1), pp.115-131
hal-00539604v1  Book sections
Marc yor. Squared Bessel Processes
R. Cont. Encyclopedia of Quantitative Finance, John Wiley & Sons, Ltd, Volume 4, pp: 1678-1679, 2010
hal-00388880v1  Books
Marc yor. Aspects of mathematical finance
M. Yor. Springer, viii-80 p., 2008
hal-00707701v1  Journal articles
Marc yor. Comment K. Itô a révolutionné l'étude des processus stochastiques
Gazette des Mathématiciens, Société Mathématique de France, 2007, 111, pp.51-55
hal-00104944v1  Book sections
Marc yorJ. Pitman. Some properties of the arc-sine law related to its invariance under a family of rational maps
A. Dasgupta. A Festschrift for Herman Rubin, Institute of Mathematical Statistics, pp.126-137, 2004, IMS Lecture Notes Monograph Series n° 45
hal-00708595v1  Book sections
Marc yor. A note about Selberg's integrals in relation with the beta-gamma algebra
M.C. Fu, R.A. Jarrow, J.Y. Yen, R.J. Elliott. Advances in mathematical finance, Birkhäuser, pp.49-58, 2007, Applied and Numerical Harmonic Analysis
hal-00128799v1  Book sections
Marc yorD.B. Madan. Ito's integrated formula for strict local martingales
M. Emery, M. Yor. Séminaire de probabilités XXXIX. In Memoriam Paul-André Meyer, Springer, pp.157-170, 2006, Lecture Notes in Mathematics n°1874
hal-00657758v1  Journal articles
Marc yorD. Madan. The S&P 500 Index as a Sato Process Travelling at the Speed of the VIX
Applied Mathematical Finance, Taylor & Francis (Routledge): SSH Titles, 2011, 18 (3), pp.227-244
hal-00128455v1  Journal articles
Marc yorD. KhoshnevisanP. Salminen. A note on a.s. finiteness of perpetual integral functionals of difusions
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2006, 11 n.11, pp.108-117